MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXNEURO MESH-PL 100*100 T0.6 CONTOUR; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXNEURO MESH-PL 100*100 T0.6 CONTOUR; BONE PLATE
Model Number 04.503.121
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Reaction (2414)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient id, date of birth/age and weight were not provided for reporting.Date of event is unknown.Device remained implanted at the time of reporting.Device was not explanted.Device is not expected to be returned for manufacturer review/investigation.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2017, patient had a craniotomy.Patient was implanted with a titanium (ti) matrixneuro contour mesh, unknown quantity of ti matrixneuro screws, and non-synthes device noted as a suturable duragen.Postoperatively, on an unknown date, the patient developed a reaction to the implants, which the hospital nurse stated was hives.The patient remained in stable condition.There was no reported damage to any of these devices.Concomitant device reported: non-synthes suturable duragen device (part# unknown, lot# unknown, quantity 1).This report is for one (1) ti matrixneuro contour mesh 100mmx100mm/0.6mm rigid.This is report 1 of 2 for pc-000067311.

Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7109474
Report Number2939274-2017-50222
Device Sequence Number1472097
Product Code JEY
UDI-Device Identifier10887587018485
UDI-Public(01)10887587018485(10)LOT#UNKNOWN
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K042365
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.503.121
Device Catalogue Number04.503.121
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2017
Initial Report FDA Received Date12/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;